# SDR YENA20150623223

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LT SUPPORT CORRODED AT FRAME 77 BETWEEN STR 29L & STR 29R, SHEAR TIE LOCATED AT FRAME 77 BETWEEN 29L AND CENTERLINE.  R & R WITH NEW, REF SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03.  TOP COATED AS REQUIRED, SRM 51-23-06.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
